# SDR IPXA1564200

- Difficulty date: January 2, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, APU DOOR HOUSING CUT-OUT FWD EDGE HAS CORROSION AT SEVERAL HOLES.  REPLACED PARTS IAW SRM 51-40-02-0G AND DWGS 148N3105.
